# SDR AWXA9900257

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Prox Sensor
- Part number: 839902
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, LGCIU 1 AND 2 DUAL FAULT AFTER SELECTING LANDING GEAR LEVER DOWN.  GEAR INDICATED DOWN AND LOCKED DID MANUAL GEAR EXTENSION CORRECTIVE ACTION.  REMOVED AND REPLACED PROXIMITY SENSOR 32.  FOUR  WRITE-UPS IN 45 DAYS THIS IS FIRST TIME PARTS CHANGED.
